| Model Number |
V+O+C+S+N, ENGLISH |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it rebooting by itself was confirmed.Ventec replaced the blower and radial compressor to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the blower and radial compressor.
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec downloaded its electronic records (system logs) for review where it was observed that the device had logged previous instances of the device rebooting unexpectedly.There were no reports of patient involvement associated with the observed reboot events.